MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/sj.jp.7211050

Медицинская библиотека · Journal of perinatology : official journal of the California Perinatal Association · 2004

Cortical hyperostosis in an infant on prolonged prostaglandin infusion: case report and literature review.

Velaphi Sithembiso, Cilliers Antoinette, Beckh-Arnold Elaine, Mokhachane Mantoa, Mphahlele Ramatsimele, Pettifor John

Клинический случайСтатьяПеревод в очереди

Аннотация

The common side effects associated with the use of prostaglandins in newborn infants include apnoea, hyperthermia, diarrhoea, skin flushing and oedema. Periosteal reaction or cortical thickening of the bones, also known as cortical hyperostosis, is associated with a prolonged use of prostaglandins. This is a radiological diagnosis; therefore, its occurrence is most likely underestimated. We describe an infant who developed cortical hyperostosis simulating osteomyelitis with elevated alkaline phosphatase. The radiologic changes were initially attributed to congenital syphilis. This occurred after a prolonged infusion of prostaglandin E(1) for a cyanotic congenital heart disease.

Для цитирования: Velaphi Sithembiso, Cilliers Antoinette, Beckh-Arnold Elaine, Mokhachane Mantoa, Mphahlele Ramatsimele, Pettifor John. Cortical hyperostosis in an infant on prolonged prostaglandin infusion: case report and literature review.. Journal of perinatology : official journal of the California Perinatal Association. 2004. DOI: 10.1038/sj.jp.7211050.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.